My female golden, Abacus, 78 pounds, was having gastrointestinal distress for a few days. Diarrhea that got a little blood in it this AM. I took her to the vet who Rx metronidazole 500mg. Abacus vomited while at the vet and she had what we thought was my SSRI in her stomach
. Now I recall it was 2 Pepto Bismols! They are the same color! Vet gave her an antiemetic, a dose of activated charcoal and subcu fluids. She said Abacus could do totally normal things and suggested we go see the Air show. We did and Abacus laid in the same position the whole time (we did not walk far, maybe 200 feet to car and back. We came right home afterwards and Abacus took a drink, went outside and had more diarrhea and has been laying around and weak all night. She didn't want to come up the stairs. She ate normally (half a cup of food and an egg which is less than usual, but after an upset stomach
, I didn't want to go crazy. She had the first/only dose of metro at 8pm with the meal. The also had 20mg of Zyrtec and 16mg of Apoquel and a glucosamine/chondroitin capsule. Abacus is usually extremely chilled out, but she had a hard time getting up the steps to bed and is weak. We think she gets seizures
, which I see online can be a problem with metro. She is alert, but drowsy or lethargic. Maybe too much on her stomach? But the really droopy seems to have starred after the vet. Her gums are a bit tacky, but her skin is not tenting. It was about 68 degrees at the park today. She was not panting, we were in the sun, however. That's all I've got... thoughts?